RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 262, Number 6, Pages 1321–1325 (Mi dan45096)  

MATHEMATICS

Some questions in the axiomatic theory of convex sets

V. P. Soltan

Mathematics Institute, Computer Center, Academy of Sciences of the Moldavian SSR, Kishinev

Full text: PDF file (744 kB)

Bibliographic databases:
UDC: 514.172
Presented: Н. Н. Боголюбов
Received: 11.08.1981

Citation: V. P. Soltan, “Some questions in the axiomatic theory of convex sets”, Dokl. Akad. Nauk SSSR, 262:6 (1982), 1321–1325

Citation in format AMSBIB
\Bibitem{Sol82}
\by V.~P.~Soltan
\paper Some questions in the axiomatic theory of convex sets
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 262
\issue 6
\pages 1321--1325
\mathnet{http://mi.mathnet.ru/dan45096}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647223}
\zmath{https://zbmath.org/?q=an:0495.52003}


Linking options:
  • http://mi.mathnet.ru/eng/dan45096
  • http://mi.mathnet.ru/eng/dan/v262/i6/p1321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019